Claratyne Tablets 10mg 10 Pack
- Hay Fever
- Product Type
- Cold & Flu Medicine
- Active Ingredients
- Loratadine 10mg.
- Always read the label. Follow the directions for use. Use only if foil is intact. Remove tablets only for immediate use. Does not contain gluten or sucrose. If symptoms persist, talk to your healthcare professional.
- Adults and children 12 years and over: Dosage is 1 tablets daily.. If condition persists, consult your doctor or pharmacist.
Ratings & Reviews
Home Delivery Or Click & Collect
If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.
Home delivery orders are shipped in plain packaging to protect your privacy.